# SDR 97FDEA00492

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C332027
- Condition: Cracked
- Location: Bs 755-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-05) AND CRACK ON LBL 70.5 PLUS CHORD REPAIR PARTS B STA 755 TO 760, WL 206 TO 203.  *S/D*  REMOVED DAMAGE AND REPAIRED LBL 70.5 PLUS CHORD REPAIR PARTS STA 755 TO 760, WL 206 TO 203 IAW FED-EX 7-5710-34961.
